Journal of the European Mathematical Society


Previous issue  | Next issue  | Most recent Issue | All Issues | JEMS summary

Volume 15, Issue 2, 2013

Quasi-polynomial mixing of the 2D stochastic Ising model with “plus” boundary up to criticality
Eyal Lubetzky, Fabio Martinelli, Allan Sly and Fabio Lucio Toninelli
pp. 339–386
Abstract | Full-Text PDF (2343 KB)

Subharmonic functions in sub-Riemannian settings
Andrea Bonfiglioli and Ermanno Lanconelli
pp. 387–441
Abstract | Full-Text PDF (392 KB)

Reeb vector fields and open book decompositions
Vincent Colin and Ko Honda
pp. 443–507
Abstract | Full-Text PDF (455 KB)

Automorphism groups of minimal real-analytic CR manifolds
Robert Juhlin and Bernhard Lamel
pp. 509–537
Abstract | Full-Text PDF (236 KB)

Welschinger invariants of small non-toric Del Pezzo surfaces
Ilia Itenberg, Viatcheslav Kharlamov and Eugenii Shustin
pp. 539–594
Abstract | Full-Text PDF (512 KB)

Structure of second-order symmetric Lorentzian manifolds
Oihane F. Blanco, Miguel Sánchez and José M. M. Senovilla
pp. 595–634
Abstract | Full-Text PDF (355 KB)

Semi-monotone sets
Saugata Basu, Andrei Gabrielov and Nicolai Vorobjov
pp. 635–657
Abstract | Full-Text PDF (194 KB)

Semilinear equations, the $\gamma_k$ function, and generalized Gauduchon metrics
Jixiang Fu, Zhizhang Wang and Damin Wu
pp. 659–680
Abstract | Full-Text PDF (194 KB)

An observability estimate for parabolic equations from a measurable set in time and its applications
Kim Dang Phung and Gengsheng Wang
pp. 681–703
Abstract | Full-Text PDF (191 KB)